# SDR 98ZZZX3872

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 318052006
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOST OIL PRESSURE.  LANDED IN LAN.  FOUND GASKET UNDER VACUUM PUMP BAD.  REMOVED AND REPLACED GASKET.  SERVICED WITH OIL.  OPS CHECK GOOD.
